# SDR YENA20151010455

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT WET AREA SUPPORT Y-580 CORRODED FRAME 65 R & R FLOORBEAM AFT WET AREA SUPPORT Y-580, FRAME 65 IAW SRM 51-42-11.
